| Catalog Number |
4004J15 |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2019-00920; 3005168196-2019-00921.
Event or Problem Description
The patient was undergoing a coil embolization procedure using penumbra coil 400s (pc400s).During the procedure, it was reported that three pc400s did not take their intended shape and, therefore, the pc400s were removed.The procedure was then completed using new pc400s and other coils.There was no report of an adverse effect to the patient.